# SDR DALA2018041102335

- Difficulty date: April 11, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUEL ACCESS PLATES 1409C AND 1303C. 1409C AND 1303C BLEND OUT REPAIR IS NOT PERMITTED AND WERE REPLACED PER DC-9/MD-80 SRM 51-22-2A CONDITION III. (LP0503717)
